It seems hard to find out the percentage of user's who have had reaction's.
Here you go, scroll down to the professional info and you'll find percentages https://www.drugs.com/sfx/yervoy-side-effects.html. I think for you with stage 4 melanoma, if it stops it its worth the side effects. Also if the side effects are too bad you can always stop treatment.
My dad just finished his 4th treatment in December (2014) and he had mild side affects while on the treatment like a really bad rash but all the side affects have hit now. At the end of December he got a high thyroid condition which they are treating and he will be on medication for the rest of his life for that. This is very common in the 12th week of treatment! Then in January his electrolites went down and he was hospitalized for 2 weeks which they finally found that the yervoy attacked his pituitary gland and now he is on a steroid drug for the rest of his life.
Very important to read all the side effects that can take place and also know like my dad there are rare side affects that can happen! Good luck with your choice, my dad has chosen not to take the drug again due to the harsh side affects.
- Yervoy Information for Consumers
- Yervoy Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yervoy (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Dec 2009 • 1 answer
Posted 30 Jun 2012 • 1 answer
Posted 8 Jan 2013 • 3 answers
Posted 14 Feb 2016 • 2 answers
My husband has melanoma.on pred for several weeks 120mg a day tapered off headache and profuse swea?
Posted 8 Nov 2017 • 0 answers